Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stable rank of $ H\sp \infty$ in multiply connected domains

Author: V. Tolokonnikov
Journal: Proc. Amer. Math. Soc. 123 (1995), 3151-3156
MSC: Primary 46J15; Secondary 19B10, 30H05
MathSciNet review: 1273527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stable rank of the algebra $ {H^\infty }(G)$ of bounded analytic functions in every finitely connected open Riemann surface is equal to one. The same is true for some infinitely connected plain domains (Behrens domains). The proof is based on the Treil theorem, which considered the case of $ {H^\infty }$ in the unit disk.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 19B10, 30H05

Retrieve articles in all journals with MSC: 46J15, 19B10, 30H05

Additional Information

PII: S 0002-9939(1995)1273527-9
Keywords: Stable rank, algebra $ {H^\infty }$, Riemann surfaces, homotopy, extension to invertible matrix
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia